RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1956–1970 (Mi de7009)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution systems that are associated with the Lax representation. I

V. A. Il'in, K. V. Mal'kov, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1758 kB)

English version:
Differential Equations, 1989, 25:11, 1383–1394

Bibliographic databases:
UDC: 517.95
Received: 31.05.1989

Citation: V. A. Il'in, K. V. Mal'kov, E. I. Moiseev, “The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution systems that are associated with the Lax representation. I”, Differ. Uravn., 25:11 (1989), 1956–1970; Differ. Equ., 25:11 (1989), 1383–1394

Citation in format AMSBIB
\Bibitem{IliMalMoi89}
\by V.~A.~Il'in, K.~V.~Mal'kov, E.~I.~Moiseev
\paper The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution systems that are associated with the Lax representation. I
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1956--1970
\mathnet{http://mi.mathnet.ru/de7009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034103}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1383--1394


Linking options:
  • http://mi.mathnet.ru/eng/de7009
  • http://mi.mathnet.ru/eng/de/v25/i11/p1956

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. P. Khromov, “Mixed problem for a homogeneous wave equation with a nonzero initial velocity”, Comput. Math. Math. Phys., 58:9 (2018), 1531–1543  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:118
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020